Alert archive / Michigan / Wind Advisories in 2013

Wind Advisory 5, NWS Grand Rapids, MI

April 8, 201313 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Apr 8, 2013, 12:49 PM EDT for 13 counties in Michigan. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2013, 12:49 PM EDT (16:49 UTC)
Expired
Apr 8, 2013, 8:00 PM EDT
In force
7 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Muskegon County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 32 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 4.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WWUS73 KGRR 081649
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1249 PM EDT MON APR 8 2013

MIZ050-056>059-064>067-071>074-090000-
/O.NEW.KGRR.WI.Y.0005.130408T1649Z-130409T0000Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
1249 PM EDT MON APR 8 2013

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

HAZARDOUS WEATHER...

 * STRONG WIND GUSTS TO 45 MPH FROM THE WEST SOUTHWEST.

 * BEGINNING AROUND 2 PM ALONG THE LAKE MICHIGAN SHORELINE FROM
   MUSKEGON SOUTH...THEN SPREADING INLAND BY 4 PM... GENERALLY
   ALONG AND SOUTH OF THE INTERSTATE 96 CORRIDOR. 

 * WINDS DIMINISHING QUICKLY AFTER 7 PM.

IMPACTS...

 * TREE LIMBS AND A FEW POWER LINES COULD BE KNOCKED DOWN. 

 * SCATTERED POWER OUTAGES MAY OCCUR.

 * DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SECURE LOOSE OBJECTS. NEVER GO NEAR DOWNED POWER LINES.

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$

MEADE
2 follow-up statements
323 
WWUS73 KGRR 082007
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
407 PM EDT MON APR 8 2013

MIZ050-056>059-064>067-071>074-090000-
/O.CON.KGRR.WI.Y.0005.000000T0000Z-130409T0000Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
407 PM EDT MON APR 8 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

HAZARDOUS WEATHER...

 * STRONG WIND GUSTS TO 45 MPH FROM THE WEST SOUTHWEST.

 * GENERALLY ALONG AND SOUTH OF THE INTERSTATE 96 CORRIDOR.

 * WINDS DIMINISHING QUICKLY AFTER 7 PM.

IMPACTS...

 * TREE LIMBS AND A FEW POWER LINES COULD BE KNOCKED DOWN.

 * SCATTERED POWER OUTAGES MAY OCCUR.

 * DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SECURE LOOSE OBJECTS. NEVER GO NEAR DOWNED POWER LINES.

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$

MEADE
287 
WWUS73 KGRR 082357
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
757 PM EDT MON APR 8 2013

MIZ050-056>059-064>067-071>074-090100-
/O.EXP.KGRR.WI.Y.0005.000000T0000Z-130409T0000Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
757 PM EDT MON APR 8 2013

...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM. WINDS WILL CONTINUE TO
DIMINISH OVERNIGHT.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Apr 8, 12:30 PM EDT, 19 minutes earlier.

Area forecast discussion, Apr 8, 12:30 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1230 PM EDT MON APR 8 2013

.SYNOPSIS...
ISSUED AT 328 AM EDT MON APR 8 2013

AN ACTIVE WEATHER WEEK IS EXPECTED AS WAVES OF LOW PRESSURE WILL
MOVE EAST ALONG A FRONTAL BOUNDARY THAT WILL EXIST NEAR THE MI/IN
BORDER. SHOWERS AND POSSIBLY THUNDERSTORMS MAY PRODUCE AN INCH OR
TWO OF RAIN BY LATE WEDNESDAY. HIGH TEMPERATURES WILL COOL TO THE
LOWER 40S THURSDAY AND FRIDAY BEFORE A WARMING TREND DEVELOPS OVER
THE WEEKEND.

&&

.UPDATE...
ISSUED AT 755 AM EDT MON APR 8 2013

SEEMS THE RAIN IS A LITTLE SLOWER COMING IN. I UPDATED THE GRIDS
TO SLOW DOWN THE TIME OF ARRIVAL ABOUT 2 HOURS. IT ALSO SEEMED TO
ME THE RAIN WOULD END RATHER ABRUPTLY AND THERE WOULD BE NO RAIN
TONIGHT SO I PULLED THE POPS (SMALL CHANCE EARLY THIS EVENING).
WITH THE DEEP MOISTURE LEAVING EARLY THIS EVENING AND WINDS GOING
LIGHT IT SEEMS FOG WAS A GOOD BET SO I ADDED THAT TO THE GRIDS
TOO.

&&

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 328 AM EDT MON APR 8 2013

FORECAST CONCERNS DEAL WITH PCPN TRENDS THROUGH THE PERIOD.

FOR CONSISTENCY/S SAKE...WE/LL FOLLOW THE ECMWF. IT CONTINUES TO
SHOW A WAVE MOVING ACROSS SRN LWR TODAY...A BIT FARTHER SOUTH THAN
IT/S PREVIOUS RUN. REGIONAL RADAR SHOWS SHOWERS/STORMS MOVING EAST
ACROSS ERN MO/WRN IL. STRONG DPVA NEAR THE FRONTAL BOUNDARY COUPLED
WITH A 50-60KT LLJ WILL RESULT IN SHOWERS DEVELOPING TODAY AS WARM
MOIST AIR IS FORCED OVER THE BOUNDARY. ELEVATED LI/S LESS THAN 0C
SUGGEST A THUNDER POTENTIAL MAINLY SOUTH OF M-46 TODAY.

A STRONGER LOW WILL DEVELOP IN THE PLAINS TODAY AND MOVE EAST LATE
TONIGHT AND TUESDAY. ONCE AGAIN THE NWD MOVING WARM FRONT LOOKS LIKE
IT WILL MAKE IT JUST NORTH OF THE MI/IN BORDER...PERHAPS TO I-94
LATE TUESDAY. WE/LL LIKELY SEE A STRONG TEMPERATURE GRADIENT ACROSS
THE CWA FROM LOWER 60S IN THE FAR SOUTH TO 40S IN THE NRN CWA.
SHOWERS APPEAR LIKELY AGAIN TUESDAY/WEDNESDAY WITH ELEVATED STORMS
NWD TO THE I-96 CORRIDOR AS THE SFC LOW MOVES EAST.

THERE IS QUITE A BIT OF SHEAR PRESENT TODAY OVER THE SRN CWA AND
MLCAPE VALUES IN THE 500-1000 J/KG RANGE THIS AFTERNOON COULD RESULT
IN ISOL/D DAMAGING WIND GUSTS SHOULD ANY STORMS DEVELOP.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 328 AM EDT MON APR 8 2013

THERE ARE THREE MAJOR ISSUES WITH THIS LONG TERM FORECAST PACKAGE.
IN ORDER OF SIGNIFICANCE.... THE THREAT FOR HEAVY RAINFALL... THEN
THE THREAT FOR WINTER PRECIPITATION TYPES WITH FREEZING RAIN A REAL
THREAT WEDNESDAY NIGHT AND MORE SO THURSDAY NIGHT... THAN THERE IS A
REMOTE CHANCE OF STRONG THUNDERSTORMS (IF THE NAM WERE TO BE
CORRECT) WEDNESDAY NIGHT INTO EARLY THURSDAY.

WHAT IS OF PRIME SIGNIFICANCE HERE IS THE TRACK OF THE LOW PRESSURE
CENTER FROM THE SURFACE THROUGH 500 MB WEDNESDAY INTO FRIDAY.  THE
NAM AT 00Z THURSDAY HAS THE SURFACE FRONT NEAR I-94 WHILE THE GFS
AND ECMWF HAVE IT SOUTH OF INTERSTATE 80. THE MORE NORTHERN POSITION
OF THE NAM (THE NAM WEAKENS THE HUDSON BAY UPPER LOW TOO MUCH)
ALLOWS THE WARMER AIR FARTHER NORTH AND IN SO DOING BRINGS THE
THREAT OF HEAVY RAIN AND THUNDERSTORMS FARTHER NORTH FOR WEDNESDAY
NIGHT INTO THURSDAY. MEANWHILE THE GFS AND ECMWF ARE VERY SIMILAR
AND SINCE THE ECMWF HAS BEEN VERY SIMILAR FOR NEARLY A WEEK OF
THIS SYSTEM I AM FAVORING THE ECMWF (A MORE SOUTHERLY TRACK FOR
THE SYSTEM).

WHAT IS HAPPENING DYNAMICALLY IS THERE IS AN UPPER LEVEL JET ON
THE SOUTH EDGE OF THE HUDSON BAY VORTEX THAT HAS A JET ENTRANCE
REGION OF AROUND 160 KNOT AT 300 MB OVER NORTHERN LOWER MICHIGAN.
MEANWHILE THE SYSTEM SHEARING OUT OF THE SOUTHWESTERN UNITED
STATES HAS THE LEFT EXIT REGION OF THE JET IN PHASE WITH THE
HUDSON BAY VORTEX ENTRANCE REGION JET (JET COUPLING). THAT CREATES
A SIGNIFICANT AMOUNT OF FRONTOGENESIS AND DYNAMIC LIFT OVER MOST
OF MICHIGAN WEDNESDAY NIGHT INTO THURSDAY. ADD TO THAT THE GULF
INFLOW OF VERY MOIST AIR.... AND THERE IS LITTLE QUESTION A
SIGNIFICANT AMOUNT OF PRECIPITATION WILL FALL OVER SOUTHWEST LOWER
MICHIGAN DURING THIS TIME FRAME.

ONE SIGNIFICANT DIFFERENCE BETWEEN THE GFS AND ECMWF (08TH 00Z) IS
THE ECMWF IS SLOWER TO EXIT THE SYSTEM SO PRECIPITATION WOULD LAST
WELL INTO FRIDAY. FOR NOW...SINCE THIS CHANGE IN THE ECMWF IS ONLY
SEEN ON THE 00Z RUN... I WILL GO WITH THE 12Z ECMWF AND 00Z GFS FOR
NOW ON THE TIMING OF PRECIPITATION.

MORE THAN ANYTHING HEAVY RAINFALL IS THE BIGGEST THREAT FROM THIS
SYSTEM AS THE LOW LEVEL JET IS AIMED LOWER MICHIGAN WED NIGHT INTO
THURSDAY AFTERNOON. GIVEN THE 10C 850 DEW POINTS AND PRECIPITABLE
WATER AROUND 1.3 INCHES... OR 1 STD ABOVE NORMAL... RAINFALL
AMOUNTS OF BETWEEN 1 AND 2 INCHES ARE MORE THAN POSSIBLE WED NIGHT
INTO THURSDAY AFTERNOON.

WITH THE FARTHER SOUTH TRACK OF THE SYSTEM ON BOTH THE GFS AND
ECMWF... THAT WOULD BRING ENOUGH LOW LEVEL COLD AIR TO TURN THE RAIN
TO FREEZING RAIN NORTH OF ROUTE 10 BY MIDNIGHT WEDNESDAY NIGHT
AND THERE MAY BE SLEET MIXED IN THEN TOO. THE BETTER RISK FOR
FREEZING RAIN IS THURSDAY NIGHT AS THE COLD AIR MOVES IN AT ALL
LEVELS BUT NEAR THE SURFACE FIRST. I COULD SEE A BAND OF FREEZING
RAIN SPREADING SOUTH ACROSS THE CWA THURSDAY NIGHT BEFORE THE
CHANGE OVER TO ALL SNOW LATER AT NIGHT. GIVEN THE AMOUNT OF QPF...
IT COULD BE UP TO A QUARTER INCH OF ICE IN SOME LOCATIONS ON A
STRONG NORTHEAST SURFACE WIND. THIS WILL HAVE TO BE WATCHED. IT
DOES NOT LOOK LIKE A MAJOR AMOUNT OF SNOW THOUGH SINCE BY THE TIME
IT IS COLD ENOUGH FOR ALL SNOW MOST OF THE DEEP MOISTURE AND
STRONG LIFT IS GONE.

THE SEVERE WEATHER THREAT IS ONLY WITH THE NAM SINCE IT HAS THE
FRONT FARTHER NORTH... IT HAS THE MOST UNSTABLE CAPE VALUES NEAR
1500 J/KG WED NIGHT SOUTH OF I-94. MY SPIN ON THIS IS THE NAM IS TOO
FAR NORTH SO THIS WILL REALLY NOT BE MUCH OF A THREAT.

THE SYSTEM WILL BE SLOW TO EXIT THE AREA... SOME LIGHT SNOW OR MIXED
RAIN AND SNOW IN THE AFTERNOON MAY CONTINUE INTO SATURDAY. ALL
SHOULD CLEAR BY SUNDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY)
ISSUED AT 1230 PM EDT MON APR 8 2013

WINDY CONDITIONS ARE EXPECTED TO DEVELOP AT MOST OF THE TERMINALS
DURING THE MID TO LATE AFTERNOON HOURS AS SOME PARTIAL CLEARING
DEVELOPS AND ALLOWS FOR WIND GUSTS TO POTENTIALLY REACH 40 TO 45 KTS
MID TO LATE AFTERNOON OUT OF THE SOUTH TO SOUTHWEST. WIND SPEEDS
WILL DIMINISH QUICKLY EARLY THIS EVENING.

IFR/MVFR CONDITIONS ARE ANTICIPATED THIS AFTERNOON WITH SCATTERED
SHOWERS. CONDITIONS WILL GRADUALLY DETERIORATE TO IFR/LIFR LATE
TONIGHT AS PARTICAL CLEARING AND ALL THE MOISTURE FROM RAINFALL
EARLIER TODAY ALLOWS FOG TO DEVELOP.

CONDITIONS WILL REMAIN IFR/LIFR TUESDAY MORNING WITH RAIN
OVERSPREADING ALL THE TERMINALS FROM SW TO NE DURING THE MID TO LATE
MORNING HOURS.

&&

.MARINE...
ISSUED AT 1150 AM EDT MON APR 8 2013

ISSUED A SHORT DURATION SMALL CRAFT ADVISORY FOR THIS AFTERNOON
AND EARLY EVENING AS A COMPACT BUT STRONG AREA OF SFC LOW PRESSURE
MOVES FROM MILWAUKEE WISCONSIN TO WHITEHALL MICHIGAN TO THE
SAGINAW BAY. THIS SYSTEM WILL BRING ABOUT A SIX HOUR PERIOD OF
STRONG GUSTY WINDS WHICH WILL BE CHANGING DIRECTIONS FROM
SOUTHEASTERLY TO WESTERLY. WHILE WAVE HEIGHTS MAY NOT REACH SMALL
CRAFT CRITERIA... WIND SPEEDS WILL GUST AT TIMES TO 30 KNOTS.

&&

.HYDROLOGY...
ISSUED AT 328 AM EDT MON APR 8 2013

THE FIRST HALF OF THE WEEK LOOKS PRETTY WET WITH AN INCH OR TWO OF
RAIN POSSIBLE AS SEVERAL WAVES OF LOW PRESSURE MOVE ALONG A NEARLY
STATIONARY BOUNDARY NEAR THE MI/IN BORDER. THE RAIN SHOULD RESULT
IN RISES ON RIVERS/STREAMS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR LMZ844>848.

&&

UPDATE...WDM
SYNOPSIS...93
SHORT TERM...93
LONG TERM...WDM
AVIATION...LAURENS
HYDROLOGY...93
MARINE...MEADE
Hazardous weather outlook, Apr 8, 4:58 AM EDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
458 AM EDT MON APR 8 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-090900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
458 AM EDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED FROM LATE MORNING INTO LATE
AFTERNOON... NEAR AND SOUTH OF INTERSTATE 96. FOR THE MOST PART
THESE STORMS WILL BE NOT BE SEVERE. BRIEF HEAVY RAIN AND CLOUD TO
GROUND LIGHTING WILL THE MOST SIGNIFICANT HAZARDS FROM THESE
STORMS. IT IS POSSIBLE A FEW THUNDERSTORMS COULD APPROACH SEVERE
LIMITS NEAR AND SOUTH OF INTERSTATE 69 DURING THE MID TO LATE
AFTERNOON HOURS. STORMS WILL MOVE TO THE NORTHEAST AROUND 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY...
MOSTLY SOUTH OF INTERSTATE 96. THE STRONGEST STORMS ARE EXPECTED
TO BE WEDNESDAY AFTERNOON INTO THE EARLY EVENING MOSTLY SOUTH OF
INTERSTATE 96.

RAINFALL MAY BE HEAVY WEDNESDAY INTO THURSDAY. STORM TOTAL
PRECIPITATION AMOUNTS NEAR 3 INCHES IN SOME LOCATIONS BY FRIDAY
MORNING. WHILE CURRENT RIVER LEVELS ARE FOR THE MOST PART VERY
LOW... THIS AMOUNT OF RAIN MAY YET CAUSE SIGNIFICANT RISES ON AREA
RIVERS. WE WILL HAVE TO MONITOR THIS CLOSELY.

COLD AIR WILL ENTER THE STORM SYSTEM FROM THE NORTH WEDNESDAY
NIGHT AND CONTINUE TO MOVE SOUTH OVER TIME. THIS WILL LIKELY
CHANGE THE RAIN TO FREEZING RAIN...SLEET AND SNOW NEAR AND NORTH
OF ROUTE 10 WEDNESDAY NIGHT... THAN ACROSS THE AREA THURSDAY NIGHT
AS THE CORE OF THE COLD AIR MOVES IN. SNOW ACCUMULATIONS AT THIS
POINT LOOK TO BE LIMITED BUT THIS TOO WILL HAVE TO ME MONITORED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION...WHILE NOT EXPECTED... IS NOT TOTALLY OUT OF THE
QUESTION EITHER FOR THIS AFTERNOON AND WEDNESDAY AFTERNOON.

LMZ844>849-090900-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
458 AM EDT MON APR 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE SOUTH OF GRAND HAVEN FROM
MID MORNING INTO MID AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIND AND WAVES MAY BE HAZARDOUS TO SMALL CRAFT THROUGH THE WEEK
INTO THE WEEKEND.

SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION...WHILE NOT EXPECTED... IS NOT TOTALLY OUT OF THE
QUESTION EITHER FOR THIS AFTERNOON AND WEDNESDAY AFTERNOON.

WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 11:10 AM EDTSmall Craft AdvisoryGRR9 hr

Nearby

Wind Advisories in Michigan, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.